# SDR CA140617006

- Difficulty date: June 11, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT BLEED DUCT WARNING IN FL240.  BOTH BLEEDS AUTOMATICALLY OFF.  PROCEDURE ACC QRH.  CAB DECOMPRESSION, PAX-O-MASKS RELEASED, CAB-ALT AT 17,000 FT. CREW O USED  ALL RELATED BLEED LOOP DETECTION SENSING ELEMENTS TO BE REPLACED.  UNDER INVESTIGATION.
